# SDR DALA14029045641

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,339 hours, 21,754 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STRUT, BS 122.00-136.00, HAS SEVERAL FASTENER HOLES COMMON TO LWR RT  CHORD VERTICAL FLANGE AND RT SKIN THAT EXCEED DWG 54-0196 MAX. ALLOWABLE DIAMETER.       ACCOMPLISHED FREEZE PLUG REPAIR TO LWR RT CHORD VERTICAL FLANGE AND RT SKIN ON NR 2 ENGINE STRUT IAW  ER/A 523962-14, REV "O", REV. "1", REV. "2" & FINAL RELEASE DATED: 09MAY14. ASSOCIATED ER/A 00-523962, ADDED FOR AC 5641.
